# SDR UALA2010110504121

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG TOP OF AFT PRESSURE DECK PLATE AT STA 1 680, RIGHT SIDE AT FUSELAGE AND INBD OF WATER TANK-FLOOR PANEL TO FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA AND FABRICATED AND INSTALLED A REPAIR DOUBLER AND FILLER.
